# SDR QXEA2012120901681

- Difficulty date: December 9, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 14 IS CORRODED.  BLENDED CORROSION ON SEAT TRACK 14 MAX ALLOWABLE MATERIAL LOSS FOUND OUT OF LIMITS IAW Q400 RD 8/4-53-884. VERIFIED AFFECTED AREAS CRACK FREE REF NTM 51-00-06-910-801 PT 1. ALODINE TREATED AREA IAW SRM 51-21-10-02-01. SEAT TRACK 14 REPAIR IAW RD 8/4-53-884 AND RD 8/4-53-5002. FOUND TRACK IN LIMITS IAW RD 8/4-53-5002. COMPLIED WITH TC RD 8/4-53-5002.
